# SDR SWAA2023112724610

- Difficulty date: November 23, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N8873S
- Make and model: Boeing 737-8
- Aircraft serial: 67915
- Aircraft time: 1,693 hours, 965 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE HAS MORE MATERIAL HANGING OUT OF IT WHEN GIRT BAR IS STOWED THAN IS NORMAL.<[01] INSPECTED FWD SERVICE DOOR SLIDE PER AMM 25-66-01; SLIDE PACK AND INSTALLED CORRECTLY; GIRT BAR LINES UP WITH FLOOR BRACKETS.
